# SDR UPS97825049

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 342-428
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND SKIN BULGED AND RIVET PULLING ON UPPER AFT EDGE OF LEADING EDGE STA XFS 342 TO 428 LT.  REMOVED CORRODED AREA FROM XFS 304 TO 429, FABRICATED REPAIR DOUBLER AND FILLER DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 57-2-1 FIG 38, 51-1-8, 51-1-21 AND DACO FAX FILE ACTION NR 347304.
